Open Access Repository

Ideal chains in radical theory

Downloads

Downloads per month over past year

Gardner, BJ 2008 , 'Ideal chains in radical theory' , Acta Mathematica Hungarica, vol. 119, no. 1-2 , pp. 181-187 , doi: 10.1007/s10474-007-7015-4.

[img] PDF
chains.pdf | Request a copy
Full text restricted
Available under University of Tasmania Standard License.

Abstract

It is shown that in a well known characterization of radical
classes, closure under unions of chains of ideals can be replaced by closure under unions of continuous well-ordered chains of ideals. Some consequences are discussed.

Item Type: Article
Authors/Creators:Gardner, BJ
Keywords: radical class, continuous well-ordered chain. 2000 Mathematics Subject Classication: 16N80.
Journal or Publication Title: Acta Mathematica Hungarica
DOI / ID Number: 10.1007/s10474-007-7015-4
Additional Information:

The original publication is available at www.springerlink.com

Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page
TOP